BibTeX record journals/jota/MartinezF19

download as .bib file

@article{DBLP:journals/jota/MartinezF19,
  author    = {Mar{\'{\i}}a de los {\'{A}}ngeles Mart{\'{\i}}nez and
               Dami{\'{a}}n R. Fern{\'{a}}ndez},
  title     = {On the Local and Superlinear Convergence of a Secant Modified Linear-Programming-Newton
               Method},
  journal   = {J. Optim. Theory Appl.},
  volume    = {180},
  number    = {3},
  pages     = {993--1010},
  year      = {2019}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics